# SDR CBR2010F00000

- Difficulty date: November 16, 2009
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: V2LEV
- Make and model: Bell 206L-1
- Aircraft serial: 45464
- Engine: Allsn 250C28B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, RETURNING FROM SIGHTSEEING TOUR, PILOT NOTICED THE N2/NR LOWER THAN NORMAL.  THE PILOT MADE SEVERAL COLLECTIVE ADJUSTMENTS IN AN ATTEMPT TO BRING THE RPM UP, WHICH RESULTED IN A FURTHER DECAY OF THE RPM TO 94 PERCENT.  AFTER RADIO CONSULTATION WITH MX STAFF, IT WAS DECIDED TO CONTINUE FLIGHT WITH RPM AT 94 PERCENT AND TORQUE AT 60-70 PERCENT AND PROCEED TO AIRPORT WHERE THE ATC WAS ADVISED OF PROBLEM.  AN UNEVENTFUL LANDING WAS MADE.
